Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 124, NWS Dodge City, KS

June 3, 20246 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 3, 2024, 2:47 AM CDT for 6 counties in Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2024, 2:47 AM CDT (07:47 UTC)
Expired
Jun 3, 2024, 3:30 AM CDT
In force
43 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Kearny County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 94 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:05 AM CDTTSTM WND DMG1 Ese Garden City, KSEM reported numerous power poles were blown over as well as extensive tree damage throughout town. Also 2 semis were blown over.
Jun 3, 3:05 AM CDTTSTM WND GST 743 Nw Pierceville, KSASOS station KGCK Garden City.
Jun 3, 3:35 AM CDTTSTM WND GST 621 Nne Sublette, KSAWOS station K19S 1 NE Sublette.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:21 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS53 KDDC 030747
SVRDDC
KSC055-067-069-081-093-175-030830-
/O.NEW.KDDC.SV.W.0124.240603T0747Z-240603T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
247 AM CDT Mon Jun 3 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  North central Seward County in southwestern Kansas...
  Southeastern Kearny County in southwestern Kansas...
  Southwestern Finney County in southwestern Kansas...
  Northeastern Grant County in southwestern Kansas...
  Northwestern Gray County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 330 AM CDT.

* At 246 AM CDT, a severe thunderstorm was located 11 miles west of
  Plymell, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  north central Seward, southeastern Kearny, southwestern Finney,
  northeastern Grant, northwestern Gray and Haskell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3770 10140 3803 10104 3785 10044 3733 10092
TIME...MOT...LOC 0746Z 291DEG 23KT 3775 10107 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TURNER
1 follow-up statement
233 
WWUS53 KDDC 030811
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
311 AM CDT Mon Jun 3 2024

KSC055-067-069-081-093-175-030830-
/O.CON.KDDC.SV.W.0124.000000T0000Z-240603T0830Z/
Seward KS-Kearny KS-Finney KS-Grant KS-Gray KS-Haskell KS-
311 AM CDT Mon Jun 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTH CENTRAL SEWARD...SOUTHEASTERN KEARNY...SOUTHWESTERN
FINNEY...NORTHEASTERN GRANT...NORTHWESTERN GRAY AND HASKELL
COUNTIES...

At 311 AM CDT, a severe thunderstorm was located 8 miles south of
Plymell, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Garden City, Holcomb, Sublette, Satanta, Pierceville, Ingalls,
Charleston, Ryus, and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3770 10140 3803 10104 3785 10044 3733 10092
TIME...MOT...LOC 0811Z 293DEG 23KT 3768 10089 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:05 AM CDT, 42 minutes earlier. Its key messages:

  • Typical early summer weather for the next several days, with seasonably hot afternoons and little chance of rainfall.
  • Isolated severe thunderstorms possible southeast of Dodge City Monday afternoon and evening.
  • Some of the hottest temperatures so far in 2024 expected Wednesday.
Area forecast discussion, Jun 3, 2:05 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
205 AM CDT Mon Jun 3 2024

...Updated Short/Long Term...

.KEY MESSAGES...

- Typical early summer weather for the next several days, with
  seasonably hot afternoons and little chance of rainfall.

- Isolated severe thunderstorms possible southeast of Dodge City
  Monday afternoon and evening.

- Some of the hottest temperatures so far in 2024 expected
  Wednesday.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 205 AM CDT Mon Jun 3 2024

Thunderstorms struggled to maintain their identity Sunday evening,
in response to a warm capping inversion. Midnight radar and
satellite imagery showed another thunderstorm complex developing
west of Scott City, and 00z ARW/NAM latch onto this feature and
move it southeastward through sunrise. These elevated storms
will pose a risk for at least marginally severe hail and wind
gusts through sunrise Monday, and have coordinated severe
thunderstorm watch #383 with SPC. Maintained pops through
sunrise, with the expectation of the MCS tracking southeast.

Winds will be much weaker on Monday, with a much more diffuse
pressure gradient. Afternoon temperatures are expected to be
several degrees above normal for early June, in the upper 80s
to lower 90s. 00z NAM once again develops extreme instability
across southeast zones Monday afternoon, with MU CAPE as high as
5000 J/kg, given dewpoints in the upper 60s. Forcing for
initiation is again very subtle, and thunderstorms will again
struggle to develop/sustain, and most if not all activity should
be east/southeast of SW KS. This stated, any updraft that can
establish in the extreme instability will be capable of 2-3 inch
diameter hail, and a marginal 5% risk for hail/wind for the
southeast zones from SPC is conditionally warranted. Pops for
the southeast zones are necessarily very low, in the slight
chance category (<25%). Although pops are low, noticed 00z ECMWF
QPF fields strongly suggest convective initiation along the
DDC/ICT CWA border by 7 pm Monday, and severe/wind hail
potential will need to be monitored in the extreme instability.

The temperature regime changes little Monday night through
Tuesday, with more sunrise temperatures in the lower to mid
60s, and afternoon temperatures in the upper 80s and lower 90s.
Strong closed cyclone and shortwave trough centered over
Saskatchewan 7 am Tuesday will rotate into the northern/central
plains 7 pm Tuesday. An associated cold front and
north/northeast wind shift is expected Tuesday and opted to
follow the 90%ile of the NBM for these post frontal winds, with
gusts near 30 mph, which is similar to 00z MAV guidance. We are
entering the time of year when cold fronts have less and less
cohesion and impact, and no cold advection is expected behind
this boundary. As such, temperatures Tuesday will mirror those
of Monday. Any thunderstorms associated with this cold front and
trough passage are expected to remain northeast of SW KS, and
kept all grids dry (pops < 15%).

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 205 AM CDT Mon Jun 3 2024

All models continue to show strong warming, with strong height
and thickness increases, on Wednesday, delivering the hottest
day of the young summer season so far. The subtropical midlevel
anticyclone builds strongly northward into New Mexico, at near
592 dm strength 7 pm Wednesday. A gentle SWly downslope
compression is also expected, which when combined with 850 mb
temperatures warming into the upper 20s C, will warm all
locations easily into the mid 90s. 00z GEFS ensemble members
show the probability of max temperature > 90 is well over 90%
Wednesday, with a 10% probability of reaching 100 in the favored
Red Hills southeast of DDC. Strong subsidence Wednesday for few
if any clouds.

Upper high will only get stronger Thursday, near 594 dm over
northern New Mexico, with 500 mb heights > 590 dm over SW KS.
This would normally translate into even hotter temperatures near
100, but a weak cold frontal passage and associated easterly
wind components will keep afternoon temperatures capped in the
upper 80s and lower 90s. With strong capping aloft, the
probability of rainfall with this frontal passage is very low.

Friday through Sunday, 592-593 dm upper high is still very well
established 7 am Friday, but models consistently show the upper
high and midlevel heights weakening, and the reintroduction of
shower and thunderstorm chances, into next weekend. NBM's chance
category pops match EPS trends in measurable QPF probability,
and these were accepted, along with a moderation of afternoon
temperatures back into the 80s.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 205 AM CDT Mon Jun 3 2024

Update: Another MCS convective complex has organized west of
GCK as of 07z Mon, and will track southeast through 12z Mon.
Update TAFs to include a convective TEMPO group at GCK, with
more likely needed at DDC before 12z.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Jun 3, 2:27 AM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
227 AM CDT Mon Jun 3 2024

KSZ030-031-043>046-061>066-074>081-084>090-040730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
227 AM CDT Mon Jun 3 2024 /127 AM MDT Mon Jun 3 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Monday.

Isolated severe thunderstorms are possible southeast of Dodge City
Monday afternoon and evening. Coverage will be limited, but any
sustained thunderstorm will be capable of producing very large
hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Saturday.

No widespread hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation is possible southeast of Dodge City
Monday afternoon and evening.

In the hours before

Special weather statement, Jun 3, 1:23 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
123 AM CDT Mon Jun 3 2024

KSZ043-044-061>063-030700-
Finney KS-Lane KS-Kearny KS-Hamilton KS-Scott KS-
123 AM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HAMILTON...NORTHERN
KEARNY...NORTHWESTERN FINNEY...SCOTT AND SOUTHWESTERN LANE COUNTIES
THROUGH 200 AM CDT/100 AM MDT/...

At 122 AM CDT/1222 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles northwest of Modoc
to 15 miles southeast of Leoti to 18 miles northeast of Syracuse.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Modoc around 130 AM CDT.

Other locations in the path of these storms include Scott City,
Shallow Water and Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT/600 AM
MDT/ for southwestern and west central Kansas.

&&

LAT...LON 3826 10156 3827 10112 3870 10113 3870 10069
      3800 10067 3799 10155
TIME...MOT...LOC 0622Z 285DEG 27KT 3853 10118 3829 10121 3821 10158

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, Jun 3, 1:39 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
139 AM CDT Mon Jun 3 2024

KSZ061-062-074-075-030715-
Stanton KS-Kearny KS-Hamilton KS-Grant KS-
139 AM CDT Mon Jun 3 2024

...A STRONG THUNDERSTORM WILL IMPACT HAMILTON...SOUTHERN KEARNY...
NORTHERN GRANT AND NORTHEASTERN STANTON COUNTIES THROUGH 215 AM
CDT/115 AM MDT/...

At 139 AM CDT/1239 AM MDT/, Doppler radar was tracking a strong
thunderstorm near Syracuse, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Kendall around 150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT/600 AM
MDT/ for southwestern Kansas.

&&

LAT...LON 3825 10204 3826 10171 3826 10155 3775 10109
      3773 10109 3773 10204
TIME...MOT...LOC 0639Z 307DEG 28KT 3804 10168

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JJOHNSON
Special weather statement, Jun 3, 2:01 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
201 AM CDT Mon Jun 3 2024

KSZ043-061>063-074>076-030730-
Finney KS-Stanton KS-Kearny KS-Hamilton KS-Grant KS-Scott KS-
Haskell KS-
201 AM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN HAMILTON...KEARNY...
FINNEY...SOUTHERN SCOTT...NORTHERN GRANT...NORTHEASTERN STANTON AND
NORTHERN HASKELL COUNTIES THROUGH 230 AM CDT/130 AM MDT/...

At 201 AM CDT/101 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Modoc to near
Deerfield to 14 miles south of Syracuse. Movement was southeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Holcomb around 205 AM CDT.
  Shallow Water around 210 AM CDT.
  Friend around 215 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT/600 AM
MDT/ for southwestern and west central Kansas.

&&

LAT...LON 3826 10156 3827 10112 3856 10113 3834 10070
      3757 10068 3755 10188
TIME...MOT...LOC 0701Z 328DEG 19KT 3844 10102 3793 10110 3778 10181

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JJOHNSON
Special weather statement, Jun 3, 2:27 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Dodge City KS
227 AM CDT Mon Jun 3 2024

KSZ043-044-062-063-074>077-030800-
Gray KS-Finney KS-Stanton KS-Lane KS-Kearny KS-Grant KS-Scott KS-
Haskell KS-
227 AM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KEARNY...FINNEY...
SOUTHEASTERN SCOTT...GRANT...SOUTHWESTERN LANE...EAST CENTRAL
STANTON...NORTHWESTERN GRAY AND NORTHWESTERN HASKELL COUNTIES THROUGH
300 AM CDT...

At 227 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shallow Water to near Holcomb to near Big
Bow. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Garden City, Holcomb, and Big Bow around 230 AM CDT.
  Ulysses around 240 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3806 10106 3845 10099 3843 10053 3781 10053
      3739 10143 3739 10148 3759 10169
TIME...MOT...LOC 0727Z 297DEG 19KT 3834 10088 3801 10094 3759 10164

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

JJOHNSON
Local storm report, Jun 3, 2:42 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
242 AM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     Tstm Wnd Gst     2 NNW Ulysses           37.60N 101.37W
06/03/2024  M55 MPH          Grant              KS   AWOS

            AWOS station KULS Ulysses.

&&

RB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:16 PM CDTSpecial Weather StatementDDCGrant44 min
Jun 2, 7:41 PM CDTSpecial Weather StatementDDCFinney, Gray, Haskell34 min
Jun 2, 8:06 PM CDTSpecial Weather StatementDDCGray24 min
Jun 2, 8:24 PM CDTSpecial Weather StatementDDCGray36 min
Jun 3, 1:23 AM CDTSpecial Weather StatementDDCFinney, Kearny, Scott37 min
Jun 3, 1:39 AM CDTSpecial Weather StatementDDCHamilton36 min
Jun 3, 2:01 AM CDTSpecial Weather StatementDDCFinney, Kearny, Stanton29 min
Jun 3, 2:27 AM CDTSpecial Weather StatementDDCFinney, Grant33 min
Jun 3, 2:54 AM CDTSpecial Weather StatementDDCFinney36 min
Jun 3, 3:06 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane39 min
Jun 3, 3:19 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Ford, Gray, Haskell, Hodgeman, Meade and 2 more41 min
Jun 3, 3:29 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa34 min
Jun 3, 3:40 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Edwards, Ford, Gray, Hodgeman, Meade and 1 more50 min
Jun 3, 4:01 AM CDTAreal Flood AdvisoryDDCClark, Finney, Ford, Gray, Hodgeman, Kiowa and 1 more3 hr
Jun 3, 4:17 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 2 more43 min
Jun 3, 4:36 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade39 min
Jun 3, 4:43 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Clark, Comanche, Edwards, Ford, Kiowa and 1 more47 min
Jun 3, 4:55 AM CDTSevere Thunderstorm Warning Destructive damage threatDDCClark, Comanche, Ford, Kiowa50 min
Jun 3, 5:06 AM CDTTornado WarningDDCKiowa24 min
Jun 3, 5:26 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Comanche, Edwards, Kiowa, Pratt49 min
Jun 3, 5:49 AM CDTSevere Thunderstorm Warning Destructive damage threatDDCBarber41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.